The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (225 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 4, 2002, pp. 851–864
DOI: 10.4171/ZAA/1112

Published online: 2002-12-31

The Finitely Additive Integral of Multifunctions with Closed and Convex Values

Anna Martellotti[1] and Anna Rita Sambucini[2]

(1) Università degli Studi di Perugia, Italy
(2) Università degli Studi di Perugia, Italy

We investigate integration with respect to a finitely additive measure of integrands with closed, convex values and we obtain a closedness result for the Aumann integral.

Keywords: Pettis integral, Aumann integral, Debreu integral, Stone extension, integrable selections, finitely additive measures

Martellotti Anna, Sambucini Anna Rita: The Finitely Additive Integral of Multifunctions with Closed and Convex Values. Z. Anal. Anwend. 21 (2002), 851-864. doi: 10.4171/ZAA/1112